Thumbnail
Access Restriction
Open

Author Ji, Yidao
Editor Ding, Xiaohua
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2018
Language English
Abstract This paper investigates the distributed consensus problem of multiagent systems with semi-Markovian jumping dynamics in the mean-square sense. Moreover, the mode-dependent communication topologies and sampled-data consensus protocol over the networks are considered. By semi-Markov jump theory, the consensus problem is first transformed into a mean-square stability problem. Then, sufficient conditions are established with the designed mode-dependent consensus protocol. Finally, a numerical example is provided for verifying the effectiveness of our theoretical results.
ISSN 10260226
Learning Resource Type Article
Publisher Date 2018-09-02
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 1607887X
Journal Discrete Dynamics in Nature and Society
Volume Number 2018
Page Count 7


Open content in new tab

   Open content in new tab